# SDR CALA2014092992349

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 40,442 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR LONGERON SUPPORT IS CORRODED AT FRAME 70 ON RT SIDE OF AFT CABIN.  AFTER BLENDING CORROSION LONGERON WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-73-11.  R & R IAW SRM 51-72-11.
